MAUDE Adverse Event Report: PERFUSION SYSTEMS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART

PERFUSION SYSTEMS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART
Model Number TSMICS1
Medical Device Problem Codes Suction Problem (2170); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage in the tubing connection at the head-link assembly.With the total separation there would be no suction.Reason for return was confirmed.Additional info g4: pma/510 k: has not been populated as this device is a class i exempt device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this octopus tissue stabilizer had no suction and damaged tubing along the suction line.The customer stated that the damage was at the attachment of the suction headlink.The tubing broke across the circumference of the tubing.The  suction pods were not obstructed.The suction head was not obstructed or damaged.The headlink was not repositioned in the case.See attached photo.The device was replaced to complete the procedure.There was no adverse patient effect reported with this event.The customer started to apply the headlink to position it and tubing was broken off the headlink suction.The customer has done many cases and stated that the device was not mishandled.Medtronic received additional information that the customer placed too much tension on the tubing and it broke off while attaching the headlink onto the stabilizing bar.The tubing became stretched due to tight chests and was not due to a faulty device or shipping damage.
 
Additional Manufacturer Narrative
Correction b5: additional review of the event shows that this event was due to damage to the suction tubing only, with no disconnection or detachment of any part of the device.There is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OCTOPUS NUVO TISSUE STABALIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19916480
Report Number2184009-2024-00459
Device Sequence Number8113587
Product Code MWS
UDI-Device Identifier00763000543693
UDI-Public00763000543693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSMICS1
Device Catalogue NumberTSMICS1
Device Lot Number2024031177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown